ASYMPTOTIC THEORY OF ANISOTROPIC PLATES AND SHELLS
Journal Title: Հայաստանի գիտությունների ազգային ակադեմիայի տեղեկագիր․ Մեխանիկա - Year 2009, Vol 62, Issue 1
Abstract
The essence of asymptotic method solution of singularly-perturbed differential equations is explained. The mentioned method is applying for the boundary-value problems of statics and dynamics of thin bodies (beams, plates, shells) solving. The general results is illustrated by the solutions of determined classes problems.
Authors and Affiliations
Lenser Aghalovyan
Modeling extrusion process of bimetallic rods with porous core through conical die wherewith computer
The formulas theory plasticity of porous material, method of slim section and anmoment theory of shells are used. The equation system in dimensionless values, obtained in case plastic deformation of bimetallic blanks thr...
Elimination of the solution's singularity for the slow magnetoacoustic wave with finite conductivity.
c
The propagation of the three dimensional surface magnetoelastic wave in isotropic ideal conducting semi- space
The three dimensional problem of the propagation of the magnetoelastic waves along the free boundary of semi- space is considered. The problem for the model of the isotropic ideal conducting material is investigated.
Application of the Roberts transformation to synthesis of a four-hinge mechanism.
c
On the Stress State of Ageing Heredity Viscoelastic Plane with Collinear System Solid Inclusions
In this work the stress-strain state of ageing heredity viscoelastic plane with collinear system finite absolute solid thin inclusions is investigated. The theory of creep of the material, together with age and the hered...